# SDR AALA202206177808

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 38,429 hours, 15,727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CARGO FIRE LOOP TEST DOES NOT TEST PROPERLY. REPLACED AFT CARGO, CARGO ELECTRONIC UNIT (AALA202206161683), SMOKE DETECTORS A1 (AALA202206160923), A2 (AALA202206165590), B2 (AALA202206163307) AND FORWARD CARGO SMOKE DETECTORS A1 (AALA202206163286), A2 (AALA202206163671) PER AMM 26-16-01 AND AMM 26-16-02. REPLACED CARGO FIRE CONTROL PANEL (AALA202206167808) PER AMM 26-00-02. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 26-16-00.
